MAUDE Adverse Event Report: RESPIRONICS, INC. PRI CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM

RESPIRONICS, INC. PRI CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM
Model Number 100204C
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleging water tank, and filter with the complaint of lung cancer.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The device was returned to the manufacturer's product investigation laboratory for investigation.During investigation the manufacturer observed an external wear and tear, multiple contaminants on exterior of base unit.Broken ui knob.Excessive mineral deposits and other contaminants on the interior of humidifier water tank enclosure.0 errors logged, 6,159.6 blower and 6,159.2 therapy hours were logged.Care orchestrator data shows the patient had a compliance rate of 4.4% and used the humidifier at various settings during the most recent 90 days of use.Dust contamination observed throughout the airpath, on/in blower, and on sound abatement foam.The manufacturer used a fitt (foam integrity test tool) and was not able to confirm the presence of degraded sound abatement foam.The device's event logs were downloaded and reviewed by manufacturer.The manufacturer found zero error codes.The manufacturer applied power to the device and verified airflow.The manufacturer concludes, there was no evidence of sound abatement foam degradation/breakdown and observed multiple contaminants and was not able to confirm the complaint or address the symptoms specified.

Brand Name
PRI CELLULAR MODEM
Common Device Name
MEDICAL DEVICE DATA SYSTEM
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23494606
Report Number2518422-2025-051548
Device Sequence Number8904375
Product Code OUG
UDI-Device Identifier00606959026674
UDI-Public(01)00606959026674
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100204C
Device Catalogue Number100204C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown